# SDR 2007FA0000997

- Difficulty date: November 5, 2007
- Submitted: November 5, 2007
- Operation: General aviation
- Aircraft: N83213
- Make and model: Piper PA-32R-301
- Aircraft serial: 32R8113035
- Aircraft time: 6,282 hours
- Engine: Lyc IO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 452729
- Condition: Failed
- Location: Nlg Rod End
- Part time: 6,282 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT THE NOSE GEAR RETRACT CYLINDER PISTON ROD END FAILED, CAUSING IMMEDIATE EXTENSION OF THE NOSE GEAR.
